Article citationsMore>>

A. I. Kuzovkin, “A Generalization of Fibonacci Search to the Multidimensional Case,” èkonomka i Matematicheskie Metody, Vol. 21, No. 4, 1968, pp. 931-940.

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
customer@scirp.org
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2022 Scientific Research Publishing Inc. All Rights Reserved.
Top